Why does my son have major mood swings from antibiotics?

Have you ever had a child who developed serious mood swings while they were taking antibiotics? Why does this happen? What are some suggestions for parents who have a child that is experiencing mood swings while taking antibiotics?

If you have any questions, please check our FAQ page

2  Answers

1 37

There are some antibiotics that can cause mood swings. Particularly some that treat acne problems. There could also be a medicine interaction. If you think there is a problem check with the Pharmacist and your Doctor.

0
79 0

I have not experienced any mood swings when my kiddos are on an antibiotic. However, I would suggest mentioning something to the child's doctor because it could be an allergic reaction. Granted it is not a life threatening reaction, but it is just that, a reaction. Have the doctor try a different med. next time one is needed. Good luck.

0

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms